# SDR MWEA99118

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911839501
- Condition: Cracked
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT STATION 1121 CANTED FRAME TO SKIN ATTACH ANGLE BETWEEN LONGERON 17 TO 18L.  MTC FABRICATED AND INSTALLED DOUBLERS AND SHIMS.
